Nifedipine side effects

fissure healing

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Nifedipine side effects

Postby davminos » 16 Jul 2019, 19:37

I've just applied my first dose of nifedipine ointment and feeling lightheaded and mouth is dry, too. Anyone have these side effects ? Been an hour and a half and hasn't subsided yet. Do they eventually get shorter in duration or not happen at all? Thanks!
davminos
Salt Bather
 
Posts: 67
Topics: 6
Joined: 05 Jul 2018, 11:32
Has thanked: 24 times
Been thanked: 2 times
Gender: None specified

Re: Nifedipine side effects

Postby Okaybum » 16 Jul 2019, 23:59

Not sure. I did apply nifedipine and get lightheaded the first go around. Usually passed in 20 mins.

My side effect now is slight nausea but I find if I use just a real tiny amount, thin layer, I get no side effects.
Okaybum
Proctosphincteranalogist
 
Posts: 253
Topics: 8
Joined: 27 Oct 2018, 23:01
Location: Australia
Has thanked: 32 times
Been thanked: 19 times
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests